MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA SUPREME SIZE 3

TELEFLEX MEDICAL LMA SUPREME SIZE 3
Model Number IPN902070
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the doctor found cuff leakage during using on the patient".No harm or injury reported.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).The sample was returned and sent to the manufacturing site for investigation.The manufacturing site reports: "complaint sample received, and visual inspection was performed on the product.Product complaint received was same as complaint description 1 piece with lma supreme size 3.Lot number can't be verified due to no pouch provided.When device was visually inspected, a tear at inflation balloon area was observed.Part (inflation balloon) was submerged in water and leak test was performed.Observation: bubbles detected.It was confirmed leak.Dhr was reviewed.No abnormality was found." the root cause was found to be manufacturing related.A non-conformance was opened to address this issue.
 
Event or Problem Description

Brand Name
LMA SUPREME SIZE 3
Common Device Name
LMA SUPREME
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY
6 battery road #07-02
singapore 04990 9
SN   049909
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12553702
Report Number9681900-2021-00029
Device Sequence Number19940494
Product Code CAE
UDI-Device Identifier05060112310812
UDI-Public05060112310812
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/28/2022
Device Model NumberIPN902070
Device Catalogue Number175030
Device Lot NumberPMCYNK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2021
Supplement Date Received by Manufacturer01/06/2022
Initial Report FDA Received Date09/30/2021
Supplement Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown